MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 601 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 601 MODULE; IMMUNOCHEMISTRY ANALYZER
Model Number E601
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys total psa immunoassay results for 1 patient sample on a cobas 6000 e601 module.The initial total psa result was 0.032 ng/ml.The initial result was reported outside of the laboratory.The physician questioned the result and the sample was repeated.The sample was repeated twice and the results were 3.01 ng/ml and 2.97 ng/ml.The result of 3.01 ng/ml was deemed correct.The reagent lot is 64096301 and the expiration date is 31-jan-2024.
 
Additional Manufacturer Narrative
Calibration was last performed on (b)(6) 2023.The customer stated that qc was acceptable.Based on the available data, there is no indication of a reagent or instrument performance issue.The field service engineer (fse) found that the sample probe was not aligned with the sample tube and the analyzer's high voltage was out of range.The fse adjusted the sample probe and the voltage, performed a blank cell calibration, and performed an assay performance check and 21-cup precision test successfully.The customer performed calibration and qc successfully.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.

Brand Name
COBAS E 601 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16061672
Report Number1823260-2022-04214
Device Sequence Number17813965
Product Code JJE
UDI-Device Identifier07613336166000
UDI-Public07613336166000
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE601
Device Catalogue Number04745922001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2022
Supplement Date Received by Manufacturer02/07/2023
Initial Report FDA Received Date12/28/2022
Supplement Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FINASTERIDE; GABAPENTIN; TAMSULOSIN
Patient Age65 YR
Patient SexMale
Patient Weight103 KG